# SDR SWIA2020021848612

- Difficulty date: December 19, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shroud
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SHROUD HAS CRACKS AND DELAMINATED EDGES.   (C-CHECK) RO 2/14/2020   REPAIRED CRACKS  AND DELAMINATED EDGE , ON AFT CARGO DOOR SHROUD ,   COMPLIED WITH C & D ZODIAC /  CMM.
